# SDR K11A2016092291501

- Difficulty date: September 22, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 63,809 hours, 75,852 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, LANDING GEAR WOULD NOT RETRACT, FOLLOWED COM PROCEDURE, CHAPTER 32, PAGE 8.
